# SDR IPXA2017011212633

- Difficulty date: January 11, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 17,395 hours, 6,069 cycles
- System (JASC): 3150 · Central Warning
- Part: Module
- Condition: Inoperative
- Location: Configuration
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON LANDING AT N120 KNOTS, RECEIVED AN AURAL CONFIGURATION WARNING. SPOILER, STABILIZER AND CONFIG. EICAS MESSAGES SPEEDBRAKE HANDLE UP NORMALLY BUT NO RESEQUENCE SOUND AFTER MANUALLY RESETTING. EICAS MSGS WERE MOMENTARILY.R & R M620 TAKE OFF WARNING CONFIG MODULE IAW AMM 31-51-04-404-014, TEST OK. IAW 11-36-16-09-005
